Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 917190, 16 pages
Research Article

Regularity of Global Attractor for the Reaction-Diffusion Equation

College of Mathematics and Software Science, Sichuan Normal University, Sichuan, Chengdu 610066, China

Received 9 April 2012; Accepted 15 May 2012

Academic Editor: Giovanni Galdi

Copyright © 2012 Hong Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Luo, “Regularity of Global Attractor for the Reaction-Diffusion Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 917190, 16 pages, 2012. doi:10.1155/2012/917190